# SDR SWAA2021091315726

- Difficulty date: September 6, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 EMERGENCY LIGHT BATTERY PACK INOP. ; / [01] SWAPPED KNOWN GOOD BATTERY PACK INTO CHARGER ASSEMBLY M1675 TO CONFIRM BATTERY PACK INOP PER AMM 33-51-06-960-805. KNOWN GOOD UNIT TURNS LIGHTS ON AS INTENDED; M1675 REQUIRES REPLACEMENT. RESTORED BATTERY PACKS TO ORIGINAL LOCATIONS PER AMM 33-51-06-960-805.; [02] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF M1675 EMERGENCY EXIT LIGHTS BATTERY PACK PER AMM 33-51-06-960-805; [03] VERIFIED CORRECTIVE ACTION ENTRY 1 & 2. CARD COMPLETE.
